# SDR SWIA202159396

- Difficulty date: June 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1015 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT FS 1015.00, STGR 19L IS CORRODED.   REPLACED STRG CLIP WITH NEW IAW DWG MM670-36080 REV G AND CRJ900 SRM 51-42-06-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR.
